# SDR UPS05M45083

- Difficulty date: May 27, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 55,605 hours, 10,815 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK CABIN - CORROSION ON SEAT TRACK FLANGE AT SPLICE END STA 929 X=-8.  CABIN SEAT TRACK BETWEEN STA 849-929 X=-8 REPAIR CARRIED OUT AS PER SRM 53-70-00 FIG 1 VOL I REV 37.
